| Model Number |
728306 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.(b)(4).
Event or Problem Description
This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.A philips field service engineer (fse) reported that during planned maintenance (pm), the microphone was found to have failed.The fse confirmed that the patient could not be heard by the operator due to this failure.If the operator is unable to hear the patient due to a failed microphone, there is potential for injury to the patient.This issue has been determined to be a reportable event.This event is currently under investigation.
Additional Manufacturer Narrative
The customer reported that the operator was unable to hear sound through the gantry microphones.The philips field service engineer (fse) confirmed that there was no patient impact or patient injury as a result of this issue as this was discovered during a preventative maintenance (pm) visit.The philips fse performed an evaluation of the system and determined that the no sound could be heard coming from the gantry to the console.The fse determined that a failed microphone in the gantry breathing light assembly was the cause.The breathing light assembly was replaced and communication was confirmed to be satisfactory which resolved the problem.The system is operational and in clinical use.This event has been determined not to be a reportable event.